# SDR DALA2018091005513

- Difficulty date: September 9, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 51,021 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM AFT OVERWING EXIT TO AFT LAVS ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY BATTERY PACKS AT B5-230 & B5-231. OPERATION IS NOW NORMAL IAW AMM 33-51. AIRCRAFT IS OK FOR SERVICE.
